# SDR CALA2025031802915

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,478 hours, 32,889 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED RH SLIDE SAFETY LOCKPIN IAW AMM TASK 25-62-00 REMOVED RH OFF-WING SLIDE SAFETY LOCK PIN IAW AMM TASK 25-62-00. C/W RII FOR THE REACTIVATION OF THE RT OVERWING SLIDE PER THE GMM
